# SDR DXTA2018010200001

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 9,006 hours, 6,897 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL IN COCKPIT AND CABIN SMELL IS STRONGER WHEN THE APU IS RUNNING.  INSPECTED APU AND FOUND STARTER/GEN PAD SEAL LEAKING. REPLACED WATER COALESCER SOCK. RAN BOTH ENGINES AND NO ODOR NOTED. APU DEFERRED IN ACCORDANCE WITH CE560XLS MEL. COMPLIED WITH MEL MAINTENANCE PROCEDURES. PULLED AND COLLARED APU MASTER C/B.
